图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
传热学
影响因子: 0.404 5年影响因子: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN 打印: 1064-2285
ISSN 在线: 2162-6561

传热学

DOI: 10.1615/HeatTransRes.v41.i2.40
pages 155-165

Highly Nonlinear Temperature-Dependent Fin Analysis by Variational Iteration Method

F. Fouladi
Department of Mechanical Engineering, Babol University of Technology, Babol, Iran
E. Hosseinzadeh
Division of Thermal Energy, Technical University of Denmark, Lyngby, Denmark
Amin Barari
Aalborg University
Ganji Domairry
Department of Mechanical Engineering, Babol University of Technology, Babol, Iran

ABSTRACT

In this research, the variational iteration method as an approximate analytical method is utilized to overcome some inherent limitations arising as uncontrollability to the nonzero endpoint boundary conditions and is used to solve some examples in the field of heat transfer. The available exact solutions for the linear equations and the numerical solutions for the nonlinear ones are good bases to demonstrate the accuracy and efficiency of the proposed method. With the help of the method one can simply analyze the thermal characteristics of a straight rectangular fin for all possible types of heat transfer because of the explicit outputs as the successive approximate solutions.


Articles with similar content:

A PRACTICAL APPLICATION OF THE INCOMPLETE CHOLESKEY-DECOMPOSITION CONJUGATE GRADIENT METHOD TO LARGE EDDY SIMULATION INNER-BOUNDARY PROBLEMS
Transport Phenomena in Thermal Engineering. Volume 2, Vol.0, 1993, issue
Sae Yul Lee, Yassin A. Hassan
DECOMPOSITION METHOD WITH MATHEMATICA
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Mikhail D. Mikhailov
EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA
Journal of Porous Media, Vol.13, 2010, issue 4
Davood Ganji (D.D. Ganji), M. Esmaeilpour, A. Sadighi
Eigenvalues of a Shrodinger Equation with a Singular Potential
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Lyashenko
Investigation of Parametric Iterative Processes for Solving Nonlinear Equations
Journal of Automation and Information Sciences, Vol.32, 2000, issue 1
Mikhail Ya. Bartish, Stepan M. Shakhno